# SDR AUS20021063

- Difficulty date: September 24, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L224361
- Condition: Cracked
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, TIO540A2B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED ON LH SIDE ADJACENT TO THE FRONT CYLINDER. THIS DEFECT IS LINKED WITH MDR 02/1062 (MISSING OIL PLUG).
